Algebraic Properties of Implication-Based Anti-Fuzzy Subgroup over a Finite Group
M. Selvarathi
M. Selvarathi, Department of Mathematics, Karunya Institute of Technology and Sciences Deemed to be University, Coimbatore (Tamil Nadu), India.
Manuscript received on 25 November 2019 | Revised Manuscript received on 19 December 2019 | Manuscript Published on 30 December 2019 | PP: 1116-1120 | Volume-9 Issue-1S4 December 2019 | Retrieval Number: A12081291S419/19©BEIESP | DOI: 10.35940/ijeat.A1208.1291S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: This article deals with few algebraic characteristics of implication-based anti-fuzzy subgroup of a finite group. In addition, the implication-based anti-fuzzy direct product of implication-based anti-fuzzy subgroups over finite groups is developed and studied elaborately. The condition for an implication-based anti-fuzzy subgroup of a finite group to be a conjugate to another implication-based anti-fuzzy subgroup is conceptualized. Some of their characteristics are investigated in this paper.
Keywords: Implication-Based Anti-Fuzzy Subgroup, Implication-Based Anti-Fuzzy Normal Subgroup, Implication-Based Anti-Fuzzy Direct Product.
Scope of the Article: Fuzzy Logics